Differential and Integral Equations

A variational approach to approximation of delay systems

Kazufumi Ito, Franz Kappel, and Dietmar Salamon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 51-72.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569634

Mathematical Reviews number (MathSciNet)
MR1079610

Zentralblatt MATH identifier
0754.34082

Subjects
Primary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}
Secondary: 34K05: General theory 35R10: Partial functional-differential equations 92D25: Population dynamics (general)

Citation

Ito, Kazufumi; Kappel, Franz; Salamon, Dietmar. A variational approach to approximation of delay systems. Differential Integral Equations 4 (1991), no. 1, 51--72. https://projecteuclid.org/euclid.die/1371569634


Export citation